HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniformly ultimate boundedness of solutions for some 3-dimensional systems

Files in This Item:
pre634.pdf187.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83787

Title: Uniformly ultimate boundedness of solutions for some 3-dimensional systems
Authors: Nakajima, Fumio Browse this author
Keywords: boundedness of solutions
3-dimensional systeml
unstable manifold
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 634
Start Page: 1
End Page: 11
Abstract: For some 3-dimensional system of electrial circuits, the uniformly ultimate boundedness of solutions is proved, and consequently existing unstable manifolds around equilibrium points is bounded.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69441
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University